# SDR SWAA043502

- Difficulty date: December 2, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 31,719 hours, 27,257 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Fitting
- Part number: 65C263868
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, LT ELEVATOR TAB INBOARD HINGE HAS PLAY.  REMOVED AND REPLACED INBOARD ELEVATOR TAB HINGE FITTING PER MM.
